Priapism as a Complication of Long-Term Intravenous Nutrition

Chapuis P.H. and Splatt A.J. (1979) Priapism as a Complication of Long-Term Intravenous Nutrition. Scottish Medical Journal, 24 2: 166-167. doi:10.1177/003693307902400214


Author Chapuis P.H.
Splatt A.J.
Title Priapism as a Complication of Long-Term Intravenous Nutrition
Journal name Scottish Medical Journal   Check publisher's open access policy
ISSN 2045-6441
Publication date 1979-01-01
Sub-type Article (original research)
DOI 10.1177/003693307902400214
Volume 24
Issue 2
Start page 166
End page 167
Total pages 2
Subject 2700 Medicine
Abstract A case of priapism following prolonged intravenous nutrition is reported. The small amounts of heparin as received by our patient would tend to minimise a risk of hypercoagulability. However, the administration of intravenous feeding agents and the concomitant metabolic acidosis may have enhanced this risk.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 15:15:15 EST by System User